MathSciNet Relay Station
MathSciNet bibliographic data
MR539645 (80i:28020) 28A99 (03H05 60B10)
Loeb, Peter A. Weak limits of measures and the standard part map. Proc. Amer. Math. Soc. 77 (1979), no. 1, 128–135.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement